# SDR DXTA201211265192

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 9,898 hours, 7,776 cycles
- System (JASC): 3150 · Central Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED. "HYD PRESS" ANNUNCIATOR THEN CAME ON AS WELL AS THE "STAB MISCOMPARE" ANNUNCIATOR.  ADVISED TO SELECT GEAR DOWN AND RETURN AND GOT NORMAL INDICATIONS AND RETURNED TO DEPARTURE.
